# SDR 9519509973

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Contacts
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FORWARD OVERHEAD EMERGENCY LIGHT INOPERATIVE.  CLEANED BULB CONTACTS.
